# SDR TRAX200700057

- Difficulty date: January 9, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR72
- Aircraft serial: 372
- Aircraft time: 29,303 hours, 32,855 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRTC 800-11 ON RT EMERGENCY DOOR, FORCE TO OPEN DOOR. TS 700 HIGH. REFER TO EXELTECH WORK PACKAGE YUL000-164 NRTC 2000-89 FOR ALL WORK ACCOMPLISHED.  CABIN WINDOW NR 6 LT REPLACED IAW JIC 56 21 00 RAI 10000 001.
